# SDR C2XA11TY014

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 22,175 hours, 11,822 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1453060949
- Part serial: 2868
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS EN ROUTE TO ORD FROM TYS WHEN CREW GOT A MESSAGE "BLEED 2 OVERTEMP"  DURING CLIMBOUT.  A/C RETURNED TO TYS AND EXCHANGED PLANE WITH A/C124.  MAINTENACE REMOVED AND REPLACED THE NR 2 PRECOOLER IAW EMB 145XR AMM 36-11-04.  OPS CHECK AND LEAK CHECK GOOD AND WAS RELEASED.  ON LOGPAGE 2756199.
